Ketoconazole

Ketoconazole is a medicine used to treat fungal infections like athlete's foot, ringworm infections, seborrheic dermatitis, and skin yeast infection. It is available in shampoo, cream, foam, and gel form. The common side effects include nausea, headache, liver problems, and redness in the area of application.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes recurrent itchy spots in the butt area?

Query: Hello doctor,I had a small round area in the buttock that was causing itching, and it appeared two to three times last three months. I was applying Dermikem OC Max cream at that time. I consulted a doctor, and he said I am having tinea corporis. The medicines that I have used so far, as per the doct...  Read Full »


Dr. Dilip Meena

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity). Yes, the condition is known as tinea corporis and is very common these days. It is a cutaneous fungal infection that lives in the upper part of the skin epidermis. To fight against it, the s...  Read Full »

Kindly suggest a solution for swelling in the glans penis.

Query: Hi doctor, I am 26 years old. I am a diabetic and on insulin medication. This week, I got a layer of smegma on the glans of my penis. Because of that itching, started and on the second-day smegma, layer got removed. But I got a swelling on the head of my penis. Now the swelling is almost closing th...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached photos (attachment removed to protect patient identity). It looks like balanitis (swelling of the glans penis), which is most probably due to a fungal infection, provided there is no history of any recent risky unprotected sexual exposu...  Read Full »

How is an itchy scalp treated?

Query: Hi doctor, I have itchy scalp and have started losing hair. Can I get help on this?  Read Full »


Dr. Joydeep Singha

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have probably seborrheic capitis (an eczema). I suggest Ketoconazole shampoo on alternate day. Keep in contact with scalp for 7 to 10 minutes in each application and continue it for three to six months. Consult your specialist doctor, discuss with him or her and ...  Read Full »

Will Nizoral and Sebowash shampoo together help with my refractory dandruff?

Query: Hi doctor, I have refractory dandruff with hair fall. Can I use Nizoral and Sebowash together? Which oil should I use coconut or olive?  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to iclinq.com. I have gone through your query and understood your concern. Dandruff or seborrheic dermatitis is an important cause of increased hair shedding. If I was your treating doctor, I would have asked you to use an antidandruff lotion/shampoo e.g 2% Ketoconazole shampoo (Ni...  Read Full »

What is the cause for fungal infection in private area?

Query: Hello doctor, I am a 30-year-old male. My weight is 67 kg, and I am 5'6" feet tall. I have a fungal infection in private areas. I am feeling pain and have an infection for the past two to three weeks. I have only one lesion, but now it is increasing on the glans. Please suggest. I am currently tak...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and have seen the attached photo (attachment removed to protect patient identity). From the photo, it does not look like a fungal infection as there are clear cut nodular lesions. Is there any history of risky sexual exposure recently? An...  Read Full »

Why does my long standing black mark suddenly turned with rashes and inflammation?

Query: Hello doctor, I have a black skin mark on my buttocks for the past three years, but now I have inflammation, rashes, and dicomfort. What should I do?  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and have seen the attached photos (attachment removed to protect patient identity). From the photos, it looks like an acute on chronic (recent episode on an already present condition) fungal infection / Tinea cruris. There is no need for p...  Read Full »

I have fungal infection of scalp, dandruff, and hairfall with rheumatoid arthritis. Please help.

Query: Hello doctor, I have fungal infection on the scalp, a lot of dandruff, and hair loss at the top of the head. I have existing rheumatoid arthritis and consuming Sazo DS and Nucoxia 120 for it. I recently lost weight by dieting.  Read Full »


Dr. Bincy Varghese

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. From the picture you have attached (attachment removed to protect patient identity), it looks like you have male pattern hair loss (MPHL). You also complain of dandruff and fungal infection of the scalp. I will need more pictures and detailed history to comment on tha...  Read Full »

How to treat the infected skin rashes in inner thighs?

Query: Hello doctor, I have rashes on my inner thighs. They are itchy and have infected areas of dark color. There is no pus but just itchiness.  Read Full »


Dr. Bincy Varghese

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. It seems the rash and itching on the inner thighs could probably be due to a fungal infection of the skin. This is very common especially in tropical countries and more so in the hot humid summers. To accurately diagnose the same, further information like images of the ...  Read Full »

What should I do for weird rashes on the back of my arms?

Query: Hi doctor, I am a female in my mid 20's. I have noticed a weird pattern on the back of my arm today. I do not know how long it has been there. It does not hurt or do anything. Just wondering what it is? And what I need to do about it?  Read Full »


Dr. Aditi Dhanta

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your photographs (attachment removed to protect patient identity) and to me it seems like pityriasis versicolor. It usually occur in humid weather or sunny season. Apply the following medications and it will be helpful.  Read Full »

How to get rid of my fungal infection?

Query: Hi doctor, I am having fungal infection on my inner thighs, ankle, arms and back for about six months now. I have taken 250 mg Terbinafine for one month along with antifungal cream. But, I did not see any difference. What should I do?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I read your descriptions. If you can send pictures then it will be very helpful to us in management. Since you are having fungal infections from last six months, have you tried anything before Terbinafine? I am asking to rule out any applications of topical steroid cont...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.